# SDR FDEA201806131464

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 28,903 hours, 15,762 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT DOOR SLIDE INDICATION ON ECAM IS INTERMITTENT.  TROUBLESHOOT R1 DR SLIDE INDICATION IAW TSM 52-73. COULD NOT DUPLICATE DISCREP. NO FAULTS NOTED, OK FOR  SERVICE.
